... constant nausea, due to Barrett's esophagus??? desperate, needing help!
I don't use it for Barrett's but for gastroparesis. At first, I was terrified reading the side effects but that was until I was explained something. Because of my condition, I'm the exception for the medication. I must take it to able to eat and with a low dosage, the side effects should be minimal. I wouldn't take it for over a month but glad when I did.
Yes, I take 5mg twice a day - once in the morning and once in the evening. I have been taking it for about 10 months now. It helps with my acid reflux. The only thing I have noticed is that it makes me more tired, but I have not had any other side effects. The warnings are scary, but the doctor told me those are usually for high doses taken for years.
I also have a friend who takes reglan daily for years due to having gastroperises. She has not had any problems with it.
Hope this helps. I know everyone reacts different, but maybe just start at a small dose. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 1 answer
Posted 2 Dec 2009 • 2 answers
Barrett's Esophagus - I have gerd, hiatel hernia, and barretts esophogus, I also have a hypothyroid?
Posted 8 Jun 2011 • 1 answer
Posted 22 Apr 2012 • 2 answers
Posted 10 May 2013 • 1 answer